MAUDE Adverse Event Report: TIDI PRODUCTS, LLC QUICK RELEASE LOCKING TWICE--AS-TOUGH CUFFS; RESTRAINT, PROTECTIVE

TIDI PRODUCTS, LLC QUICK RELEASE LOCKING TWICE--AS-TOUGH CUFFS; RESTRAINT, PROTECTIVE
Model Number 2792Q
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the product was received in for evaluation; however, the tidi engineering team needs more time for further investigations.Therefore, this report is based solely on the information provided by the customer.A device history record (dhr) of the affected serial number did not reveal any issues that could have contributed to the reported incident.No ncrs were identified.The unit passed all verification testing and met manufacturing specifications prior to being released for distribution.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states before each use, check cuffs and straps for cracks, tears, and/or excessive wear or stretch, broken buckles or locks, and/or that hook-and-loop adheres securely as these may allow patient to remove cuff.Discard if device is damaged or if unable to lock.Do not use this device with someone who has continued highly aggressive or combative behavior, self-destructive behavior, or deemed to be an immediate risk to others or to self.At this time, there is no evidence that a manufacturing non-conformity contributed to the reported complaint and the instructions for use (ifu) were reviewed and determined to provide adequate instructions and warning for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file: (b)(4).
 
Event or Problem Description
The customer contacted us via e-mail stating that they have a 2793 restraint that ripped at the seams.The patient was active/combative.The customer states this is the 2nd pair that tore at the seems.Customer states they have the original product to return.No lot# or gtin information was available.Only a single 2793 restraint was received on august 26th, but additional product was received with a part number: 2792q leading to generate this medwatch.
 
Additional Manufacturer Narrative
The engineering investigation did not find any indications to suggest that the reported issue was related to a manufacturing process.The device history record (dhr) of the affected lot number revealed that there were 180 pairs of restraints being produced as finished goods.Based on the lot size and acceptable quality level (aql) 4.0, eleven pair of restraints (22 data points) were pulled from the inventory in an effort to replicate the stitching or seam separation.All sample products were tested for tensile strength failures using a calibrated pull tester.The force reading after the box x stitching (square tacks) were separated was ranging from 407.10 to 616.38 lbs.With an average of 531.66 lbs.Indicating that all sample passed the minimum force requirement of 300 lbs.The box x stitch has been identified as the failure, but no determination on a root cause could be reached based on the returned product and the tensile testing performed.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states before each use, check cuffs and straps for cracks, tears, and/or excessive wear or stretch, broken buckles or locks, and/or that hook-and-loop adheres securely as these may allow patient to remove cuff.Discard if device is damaged or if unable to lock.Do not use this device with someone who has continued highly aggressive or combative behavior, self-destructive behavior, or deemed to be an immediate risk to others or to self.At this time, there is no evidence that a manufacturing non-conformity contributed to the reported complaint and the instructions for use (ifu) were reviewed and determined to provide adequate instructions and warning for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).
 
Event or Problem Description
Supplemental medwatch is being sent for additional information.

Brand Name
QUICK RELEASE LOCKING TWICE--AS-TOUGH CUFFS
Common Device Name
RESTRAINT, PROTECTIVE
Manufacturer (Section D)
TIDI PRODUCTS, LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key15396272
Report Number2182318-2022-00114
Device Sequence Number6124386
Product Code FMQ
UDI-Device Identifier10190676003614
UDI-Public10190676003614
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K963413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2792Q
Device Catalogue Number2792Q
Device Lot Number1330T022
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2022
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2022
Supplement Date Received by Manufacturer10/06/2022
Initial Report FDA Received Date09/09/2022
Supplement Report FDA Received Date10/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown